skip to main content
Resultados 1 2 3 4 5 next page
Mostrar Somente
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

Special Issue: Quantum Information and Quantum Logic.(Editorial)

Wu, Junde

International Journal of Theoretical Physics, June, 2013, Vol.52(6), p.1719(2) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
2
Material Type:
Artigo
Adicionar ao Meu Espaço

Analysis of a mathematical model for tumor growth with Gibbs–Thomson relation

Wu, Junde

Journal of Mathematical Analysis and Applications, 01 June 2017, Vol.450(1), pp.532-543 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
3
Material Type:
Artigo
Adicionar ao Meu Espaço

Stationary solutions of a free boundary problem modeling the growth of tumors with Gibbs–Thomson relation

Wu, Junde

Journal of Differential Equations, 05 April 2016, Vol.260(7), pp.5875-5893 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
4
Material Type:
Artigo
Adicionar ao Meu Espaço

Special Issue "Pseudo-Hermitian Hamiltonians in Quantum Physics" (Preface).(Editorial)

Wu, Junde ; Znojil, Miloslav

International Journal of Theoretical Physics, April, 2011, Vol.50(4), p.953(2) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
5
Material Type:
Artigo
Adicionar ao Meu Espaço

Analyticity of solutions to a multidimensional moving boundary problem modelling tumour growth

Zhou, Fujun ; Wu, Junde

Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 2011, Vol.141(6), pp.1317-1336 [Periódico revisado por pares]

Texto completo disponível

6
Material Type:
Artigo
Adicionar ao Meu Espaço

Stability and bifurcation analysis of a free boundary problem modelling multi-layer tumours with Gibbs–Thomson relation

Zhou, Fujun ; Wu, Junde

European Journal of Applied Mathematics, 2015, Vol.26(4), pp.401-425 [Periódico revisado por pares]

Texto completo disponível

7
Material Type:
Artigo
Adicionar ao Meu Espaço

Maximum Relative Entropy of Coherence: An Operational Coherence Measure

Bu, Kaifeng ; Singh, Uttam ; Fei, Shao-Ming ; Pati, Arun Kumar ; Wu, Junde

Physical review letters, 13 October 2017, Vol.119(15), pp.150405 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
8
Material Type:
Artigo
Adicionar ao Meu Espaço

Asymptotic behavior of solutions of a free boundary problem modeling tumor spheroid with Gibbs–Thomson relation

Wu, Junde ; Zhou, Fujun

Journal of Differential Equations, 15 May 2017, Vol.262(10), pp.4907-4930 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
9
Material Type:
Artigo
Adicionar ao Meu Espaço

Asymptotic behavior of a free boundary problem for the growth of multi-layer tumors in necrotic phase

Wu, Junde

Texto completo disponível

10
Material Type:
Artigo
Adicionar ao Meu Espaço

Analysis of a mathematical model for tumor growth with Gibbs-Thomson relation

Wu, Junde

Texto completo disponível

Resultados 1 2 3 4 5 next page

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Mostrar Somente

  1. Revistas revisadas por pares (128)

Refinar Meus Resultados

Tipo de Recurso 

  1. Artigos  (178)
  2. Anais de Congresso  (9)
  3. Mais opções open sub menu

Data de Publicação 

De até
  1. Antes de2000  (6)
  2. 2000Até2003  (12)
  3. 2004Até2007  (17)
  4. 2008Até2012  (61)
  5. Após 2012  (91)
  6. Mais opções open sub menu

Idioma 

  1. Inglês  (141)
  2. Francês  (1)
  3. Mais opções open sub menu

Novas Pesquisas Sugeridas

Ignorar minha busca e procurar por tudo

Deste Autor:

  1. Wu, Junde
  2. Wu, JD
  3. Wu, J.
  4. Junde, Wu
  5. Zhang, Lin

Buscando em bases de dados remotas. Favor aguardar.